# SDR CA151221008

- Difficulty date: December 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 42,730 hours
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED LANDING GEAR INDICATION CIRCUIT BREAKER POPPED. LOST THREE (3) GREEN INDICATION.  CREW FOLLOWED CHECKLIST, RESET CB, 3 GREEN INDICATION WAS EVIDENT AND ACFT LANDED WITHOUT INCIDENT.  ACFT WAS INSPECTED BY MAINTENANCE AND IT WAS DISCOVERED THAT THE LT UPLOCK SWITCH, S106 WAS FOUND AT FAULT.  CONTACTS 1 & 2 REMAINED CLOSED WHEN SWITCH ACTIVATED WHEN GEAR SELECTED UP.  NEW SWITCH WAS INSTALLED IAW MM32-60-00.  GEAR SWINGS CARRIED OUT AND CHECKED SERVICEABLE.  ACFT WAS RETURNED TO SERVICE.  REF IPC 32-60-00-03, ITEM 28.
